# SDR 66220

- Difficulty date: October 28, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 18,295 hours, 26,872 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI RIGHT BRAKES FELT SPONGY.  BLED BRAKES AND SERVICED FLUID.
